# SDR 2001F00645

- Difficulty date: October 27, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Part number: FS2118
- Condition: Out Of Position
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, RIGHT THRUST REVERSER WOULD NOT STOW.  INVESTIGATION REVEALED THAT THE ROD END BOLT AT THE SLEEVE ATTACH POINT HAD MIGRATED OUT.  REPLACED BOLT, THRUST REVERSER OPERATIONAL CHECKED GOOD.  (M)
